# SDR UALA2010102603959

- Difficulty date: October 25, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 36,504 hours, 4,459 cycles
- Engine: Pwa PW4090
- System (JASC): 2120 · Air Distribution System
- Part: Cone
- Condition: Leaking
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: J, A

## Discrepancy

HAZE SEEN IN F/C, FLIGHT DIVERTED.   REMOVED NR1 ENG INLET CONE AND INSPECTED FOR OIL.  FOUND INSIDE OF HUB & CONE WET WITH OIL.  REINSTALLED  INLET CONE.  R & R ENGINE.
